# SDR UIEA2018041600712

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,573 hours, 15,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987505
- Part serial: 479C
- Condition: Failed
- Location: Lt Pack Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ILLUMINATED ON APPROACH.  REMOVED AND REPLACED THE LT PACK TEMP VALVE IAW AMM 21-51-12, OPS CHECKED OK.
